MathSciNet Relay Station
MathSciNet bibliographic data
MR2150779 35L65 (35B25 35L67)
Dias, João-Paulo; Figueira, Mário On the viscous Cauchy problem and the existence of shock profiles for a $p$-system with a discontinuous stress function. Quart. Appl. Math. 63 (2005), no. 2, 335–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement